| Model Number |
01.36.044 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 8 august 2025: lot 2348705: (b)(4) items manufactured and released on 22-apr-2024.Expiration date: 07-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient came in reporting pain and instability due to a leg length discrepancy.About 2 weeks after the primary surgery, the surgeon revised the stem, head and liner.The patient was long by 6mm; downsizing the head would not be enough; he had to downsize the stem to address the length.The stem was downsized and revised with the same size liner and head.The surgery was completed successfully.